Dynamic sender-receiver games

N. VIEILLE, J. Renault, E. Solan

Journal of Economic Theory

mars 2013, vol. 148, n°2, pp.502-534

Départements : Economie et Sciences de la décision, GREGHEC (CNRS)

Mots clés : Sender-receiver, Dynamic games, Bayesian games, Communication, Repeated games

We consider a dynamic version of sender–receiver games, where the sequence of states follows an irreducible Markov chain observed by the sender. Under mild assumptions, we provide a simple characterization of the limit set of equilibrium payoffs, as players become very patient. Under these assumptions, the limit set depends on the Markov chain only through its invariant measure. The (limit) equilibrium payoffs are the feasible payoffs that satisfy an individual rationality condition for the receiver, and an incentive compatibility condition for the sender